MathSciNet Relay Station
MathSciNet bibliographic data
MR216364 52.10 (05.00)
Sallee, G. T. Incidence graphs of convex polytopes. J. Combinatorial Theory 2 1967 466–506.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement